# SDR 07FDEA03492

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5750-7-500 FOUND AT LT INBOARD FLAP LOWER SKIN NUMEROUS HOLES WITH CRACK, TOOLING MARKS AND MISDRILLED.  REPAIR PERFORMED BY RAISING THE HOLES UNTIL REMOVAL OF DAMAGES IAW EA 6-5752-  106527 AND RAS/FOK/140/2007 ISS A.
